Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 2, 2015, 2:24 PM EDT for Sanilac County, Tuscola County, Michigan. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2015, 2:24 PM EDT (18:24 UTC)
- Expired
- Aug 2, 2015, 3:45 PM EDT
- In force
- 81 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sanilac County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 92 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 1:46 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 2, 1:46 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 146 PM EDT SUN AUG 2 2015 .AVIATION... THUNDERSTORMS TO THE NORTH SHOULD CONGEAL AND DROP SOUTH THROUGH AREA THIS EVENING AS A COLD FRONT DROPS SOUTH THROUGH THE CENTRAL GREAT LAKES. EXPECT A DECENT CHANCE OF A POCKETS OF SEVERE WEATHER WITHIN THIS EXPECTED AREA OF THUNDERSTORMS...WHICH WILL MOST LIKELY PROGRESS FROM MBS AT 00Z-01Z TO THE I-94 TERMINALS BY 03Z-05Z AND THEN EXIT SOUTH OF WHOLE AREA AFTER 06-07Z. OTHERWISE THAN PATCHY LATE NIGHT FOG TONIGHT...VFR CONDITIONS SHOULD...ONCE AGAIN...BE THE RULE ONCE THE STORMY WEATHER ENDS TONIGHT. FOR DTW...MOST PROBABLE TIME FOR TSTORMS WILL BE 03-06Z IN ADVANCE OF APPROACHING COLD FRONT. //DTW THRESHOLD PROBABILITIES... * LOW FOR TSTORMS THIS AFTN. MEDIUM AFTER 03Z TONIGHT. && .PREV DISCUSSION...ISSUED 1153 AM EDT SUN AUG 2 2015 UPDATE... FORECAST REMAINS IN GOOD SHAPE AS CONVECTIVE EVOLUTION TO OUR NORTH HAS BEEN FAIRLY PREDICTABLE TO THIS POINT. SEVERAL CLUSTERS OF STORMS CONTINUE TO PEEL EASTWARD ACROSS NORTHERN WISCONSIN ON INTO THE UP AND NORTHERN LOWER MICHIGAN. THUNDERSTORM CHANCES WILL INCREASE OVER THE NORTHERN CWA THIS AFTERNOON AS THE FLOW OF WARM AND MOIST AIR PERSISTS AND A LARGE OUTFLOW BOUNDARY ALONG THE SOUTHERN EDGE OF STORM COMPLEXES TO THE NORTH SETTLES INTO THE FORECAST AREA AND PROVIDES FOCUS FOR THIS INCREASINGLY UNSTABLE AIRMASS. WHILE AN ISOLATED STORM CANNOT BE RULED OUT AS FAR SOUTH AS M 59 LATER THIS AFTERNOON...MOST ACTIVITY WILL REMAIN NORTH OF THE I-69 CORRIDOR. IT LOOKS INCREASINGLY LIKE THE NEXT ROUND OF THUNDERSTORMS WILL ACTUALLY OVERLAP WITH THIS ONGOING ACTIVITY AS OPPOSED TO BEING A MORE DISTINCT EPISODE. A CONTINUED FLOW OF MOIST/UNSTABLE AIR ALONG THE AFOREMENTIONED OUTFLOW BOUNDARY SHOULD MAINTAIN FAIRLY CONSISTENT CONVECTION ALONG/NORTH OF THE CWA INTO EARLY THIS EVENING WITH ADDITIONAL DEVELOPING ACTIVITY ALONG APPROACHING COLD FRONT THEN SPREADING INTO THE AREA FROM NORTHERN LOWER MICHIGAN AND WISCONSON DURING THE COURSE OF THE EVENING...WHICH WILL ACT TO DRAG EXISTING CONVECTION ALONG THE NORTHERN BORDER SOUTHWARD INTO THE AREA. NET RESULT WILL BE THE SAME AS STORM CHANCES INCREASE FROM NORTH TO SOUTH ACROSS THE AREA FROM MID TO LATE EVENING. TIMING FOR LARGEST THREAT OF STORMS FOR METRO DETROIT STILL APPEARS TO BE MAINLY AFTER 10 PM AND PERHAPS CLOSER TO MIDNIGHT FOR MANY LOCALES. WITH ANY LUCK...DECLINING INSTABILITY AT THIS LATER HOUR WILL TAKE SOME PUNCH OUT OF THE LINE OF STORMS THAT EVENTUALLY EVOLVES AND PROGRESSES INTO THE AREA LATER THIS EVENING. THAT SAID...THE THREAT OF SEVERE WEATHER WILL PERSIST GIVEN THE STRONG WIND FIELD AND AT LEAST A MODERATELY UNSTABLE AIRMASS AT THAT POINT. PREV DISCUSSION...ISSUED 526 AM EDT SUN AUG 2 2015 UPDATE... A REFINEMENT OF THOUGHTS AFTER PERUSING FRESH ARRIVING HIGH RESOLUTION GUIDANCE, PARTICULARLY THE RAP, HRRR AND 00Z 3KM EXPERIMENTAL NAM WHICH APPEAR TO BE SHEDDING SOME LIGHT ON THIS AFTERNOON AND EVENING'S SEVERE POTENTIAL. ALTHOUGH OVERALL FORECAST REASONING HAS NOT CHANGED, NEW INFORMATION IS INCREASING CONFIDENCE THAT AFTERNOON CONVECTION WILL REMAIN CONFINED TO NORTHERN AREAS ALONG THE NOSE OF THE DEVELOPING LOW-LEVEL JET WHILE AREAS SOUTH OF M59 REMAIN CAPPED THUS INHIBITING PREMATURE OVERTURNING. IN ADDITION TO THE PRIMARY THREAT OF UPSCALE GROWTH OF CONVECTION INTO AN ORGANIZED MCS, A FEW STORMS COULD ALSO DEVELOP IN ADVANCE OF THIS LINE WITHIN THE CORRIDOR PRECEDING WARM ADVECTION. THIS PREFRONTAL CONVECTION WILL HAVE STEEP LAPSE RATES AND AN APPRECIABLE RESERVOIR OF INSTABILITY WITH WHICH TO WORK. THE OFT CONSERVATIVE 07Z RAP INDICATING 0-1KM MLCAPE APPROACHING 2500 J/KG IN MIDLAND/BAY COUNTY BY 22Z. IN ADDITION, STRENGTHENING SWLY FLOW WILL SUPPORT ELEVATED BULK SHEAR DURING THIS TIME THUS POTENTIALLY SUPPORTING A FEW SUPERCELLS AS UPSTREAM CONVECTION ORGANIZES OVER WISCONSIN, LAKE MICHIGAN, AND NORTHERN LOWER MICHIGAN. GIVEN WELL MIXED/DEEP BOUNDARY LAYER INDICATED ON FORECAST SOUNDINGS, IT APPEARS THAT A POTENTIALLY SIGNIFICANT/70MPH, IF RELATIVELY ISOLATED, WIND THREAT MAY EXIST MAINLY INVOF THE SAGINAW VALLEY IN ADVANCE OF THE MAIN LINE AS EARLY AS 21/22Z. FOR THE SAME REASON, TORNADO THREAT WOULD APPEAR LIMITED DUE TO HIGH LCLS. THOUGH THIS AFTN/EVENING'S CONVECTIVE TRENDS WILL STILL BE CRITICAL, LATEST GUIDANCE DOES SUPPORT THE OFFICIAL FORECAST STRONGLY ENOUGH TO CONSIDER ADVERTISING A THREAT FOR 70 MPH WIND GUSTS CONDITIONAL ON MCS ORGANIZATION. WILL ALLOW TIME FOR UPDATED SPC DAY 1 AND FOR DAY CREW TO EVALUATE LATEST TRENDS AND HIGH RES GUIDANCE BEFORE ELEVATING WORDING IN THE HWO AND OTHER PRODUCTS. FINALLY, AS NOTED IN THE ORIGINAL MORNING FORECAST PACKAGE, A LIMITED SEVERE THREAT WILL EXIST WITH ANY CONVECTION THAT TRAVERSES LAND ACROSS THE NORTH DURING THE AFTERNOON HOURS. IF LATEST RAP RUNS ARE ANY INDICATION, THE THERMODYNAMIC ENVIRONMENT MAY EVOLVE A BIT FASTER THAN PREVIOUSLY FORECAST YIELDING INCREASED CONFIDENCE IN SEVERE WIND POTENTIAL AT LEAST OVER THE THUMB PERHAPS AS EARLY AS 18Z SHOULD UPSTREAM CONVECTION DEVELOP WITHIN FAVORABLE WAA/STEEP LAPSE RATE ENVIRONMENT. PREV DISCUSSION...ISSUED 252 AM EDT SUN AUG 2 2015 SHORT TERM...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER MN AND WI DURING THE PREDAWN HOURS AS A FAST-MOVING LEAD SHORTWAVE PROVIDES FORCING WITHIN THE STEEP LAPSE RATE ENVIRONMENT BEING DRAWN EAST BY BROAD CYCLONIC WNW FLOW. THIS ENVIRONMENT WILL RACE EAST THROUGH THE AFTERNOON FOCUSING A CORRIDOR OF CONVECTION ACROSS PRIMARILY ACROSS LAKE HURON AND NORTHERN LOWER MICHIGAN. SOUTHEASTERN PORTIONS OF THE CWA WILL REMAIN LARGELY CAPPED THROUGH PEAK HEATING AS H85 TEMPERATURES RISE WELL INTO THE UPPER TEENS SUPPORTING HIGHS APPROACHING 90F. HOWEVER, SLIGHTLY WEAKER CAPPING/BETTER FORCING ACROSS THE NORTH WARRANT AT LEAST A HIGH CHC POP FROM THE SAGINAW VALLEY INTO THE THUMB, INCREASING TO LIKELY BY LATE THIS AFTN. THIS ACTIVITY WILL CARRY AT LEAST A LOW END SEVERE RISK 18-00Z NORTH OF THE I-69 CORRIDOR AS IT WILL RESIDE ALONG THE EASTERN PERIPHERY MORE STRONGLY SHEARED SWLY FLOW AND AS SURFACE TDS RISE INTO THE MID AND UPPER 60S SUPPORTING MODERATE DESTABILIZATION. LATEST HRRR RUNS HAVE A DEPICTION SIMILAR TO EXPECTATIONS, PARTICULARLY WRT TO EXPECTED SOUTHWARD EXTENT. MEANWHILE 4KM SPC RUN APPEARS ENTIRELY TOO GENEROUS WITH CONVECTIVE COVERAGE/EVOLUTION WITHIN STRONGLY CAPPED AREAS. SECOND AND POTENTIALLY GREATER SEVERE THREAT MAY EXIST TONIGHT, LARGELY CONDITIONAL ON EXTENT OF PRECEDING AFTERNOON CONVECTION AND QUALITY OF RECOVERY. DEVELOPING STRONG SWLY FLOW IN ADVANCE OF PRIMARY TROUGH AXIS WILL CERTAINLY GIVE THE EXPECTED GENESIS AREA OVER NORTHERN LOWER OR CENTRAL MI A DECENT SHOT AT RECOVERY BY 00Z. BETWEEN 00-06Z, STRONG HEIGHT FALLS WILL SPREAD ACROSS THE GREAT LAKES ELICITING A STRONG LLJ RESPONSE AND IMPRESSIVE MEAN WIND THROUGH THE LOWER ATMOSPHERE. ASSUMING THE ABSENCE OF STABILIZING EFFECTS OF EARLIER ACTIVITY, CONVECTIVE INITIATION ALONG THE INTENSIFYING SURFACE TROUGH WOULD HAVE POTENTIAL TO GROW UPSCALE AND PROPAGATE INTO AN ENVIRONMENT CHARACTERIZED BY 0-1KM BULK SHEAR AROUND 40KTS, H7-H5 LAPSE RATES IN EXCESS OF 7.5C/KM, AND 0-1KM MLCAPE OF 1500 TO 2000 J/KG. THREAT WOULD THEN DIMINISH FROM TOWARD THE FAR SOUTHEAST AS CONVECTION ENCOUNTERS COMBINATION OF INCREASINGLY CAPPED MID-LEVELS AND NOCTURNAL STABILIZATION. LONG TERM... UPPER LEVEL TROUGH AXIS (EXTENDING FROM LARGE UPPER LEVEL LOW CENTERED OVER NORTHERN ONTARIO) WILL BE IN PLACE ON MONDAY OVER THE CENTRAL GREAT LAKES...WITH COLD 500 MB TEMPS AROUND -14 C. THE MAIN SURFACE COLD FRONT SHOULD CLEAR SOUTHERN MICHIGAN SHORTLY AFTER 12Z...AND SOUTHEAST MICHIGAN WILL BEGIN TO DRY OUT WITH SLOWLY FALLING DEW PTS. HOWEVER...THERE STILL COULD BE JUST ENOUGH RESIDUAL LOW LEVEL MOISTURE AROUND TO GENERATE SUFFICIENT INSTABILITY TO POP ISOLATED-SCATTERED SHOWERS AND MAYBE A THUNDERSTORM...AS THERE IS ALSO A SECONDARILY COLD FRONT WHICH LOOKS TO BE DROPPING SOUTH FROM NORTHERN LOWER MICHIGAN...PROVIDING THE BETTER FOCUS. 850 MB TEMPS STILL IN THE LOWER TEENS ON MONDAY...ALLOWING FOR MAXES AROUND 80 DEGREES...WILL FALL INTO THE UPPER SINGLE NUMBERS TO AROUND 10 C BY TUESDAY...WHICH SHOULD RESULT IN MAXES HOLDING IN THE MID/UPPER 70S. A SPOKE OF UPPER LEVEL ENERGY IS FORECASTED TO SWING THROUGH NORTHERN LOWER MICHIGAN DURING TUESDAY..COUPLED WITH THE DAYTIME INSTABILITY COULD TOUCH OF A FEW SHOWERS NORTH OF I-69...OTHERWISE UPPER LEVEL NORTHWEST CONFLUENT FLOW/GENERAL SUBSIDENCE REGIME LOOKS TO PERSIST AT LEAST INTO WEDNESDAY...SUPPORTING SLOWLY STRENGTHENING HIGH PRESSURE OVER LOWER MICHIGAN...PROVIDING FAVORABLE RADIATING NIGHTTIME CONDITIONS ALLOWING MINS TO FALL INTO THE LOW/MID 50S...WITH HIGHS STILL STUCK IN THE 70S FOR WEDNESDAY. MARINE... SOUTHWEST WINDS WILL BE INCREASING TODAY AHEAD OF A COLD FRONT...WITH 25 KNOT GUSTS EXPECTED ACROSS ALL NEARSHORE WATERS...AND SMALL CRAFT ADVISORIES WILL CONTINUE. COLD FRONT ARRIVING TONIGHT LOOKS TO TRIGGER THUNDERSTORMS...WHICH COULD BE SEVERE...PRODUCING WINDS OF 50 KNOTS. WINDS WILL TURN WEST AND THEN NORTHWEST BEHIND THE FRONT DURING MONDAY. WIND SPEEDS MONDAY LOOK TO BE GREATEST OVER NORTHERN LAKE HURON...WHERE THEY WILL REACH BETWEEN 15 TO 25 KNOTS MONDAY NIGHT THROUGH TUESDAY NIGHT AS COOLER AIR SETTLES OVER THE CENTRAL GREAT LAKES REGION. THERE WILL BE A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS OVER LAKE HURON DURING THIS TIME FRAME AS WELL. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ049. LAKE HURON...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LHZ421-422-441>443. LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LCZ460. MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ444. && AVIATION.....DG UPDATE.......DG SHORT TERM...JVC LONG TERM....SF MARINE.......SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 2, 3:51 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 AM EDT SUN AUG 2 2015 MIZ047>049-053>055-060>063-068>070-075-076-082-083-030800- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 351 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT. THERE IS AN ENHANCED RISK THAT THESE STORMS WILL BE SEVERE. THE PRIMARY THREAT IS WIND GUSTS TO 60 MPH. ADDITIONAL THREATS INCLUDE LARGE HAIL TO ONE INCH IN DIAMETER AND AN ISOLATED TORNADO MAINLY NORTH OF THE I- 69 CORRIDOR. THE GREATEST THREAT IS BETWEEN 8PM AND 2AM...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE NORTH OF THE M59 CORRIDOR AS EARLY AS 3PM. STORM MOTION WILL BE NORTHWEST TO SOUTHEAST AT 40 MPH. A BEACH HAZARDS STATEMENT IS IN EFFECT FOR HURON COUNTY. SEE THE LATEST COASTAL HAZARD MESSAGE FOR DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT. DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-030800- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 351 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT. THERE IS AN ENHANCED RISK THAT THESE STORMS WILL BE SEVERE. THE PRIMARY THREAT IS WIND GUSTS TO 60 MPH. ADDITIONAL THREATS INCLUDE LARGE HAIL TO ONE INCH IN DIAMETER AND AN ISOLATED TORNADO MAINLY NORTH OF THE I- 69 CORRIDOR. THE GREATEST THREAT IS BETWEEN 8PM AND 2AM...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE NORTH OF THE M59 CORRIDOR AS EARLY AS 3PM. STORM MOTION WILL BE NORTHWEST TO SOUTHEAST AT 40 MPH. A BEACH HAZARDS STATEMENT IS IN EFFECT FOR HURON COUNTY. SEE THE LATEST COASTAL HAZARD MESSAGE FOR DETAIL. SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE FORECAST FOR DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:58 AM EDT | Beach Hazards Statement | DTX | Huron | 18 hr |
| Aug 2, 1:33 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac, Tuscola | 57 min |
| Aug 2, 1:44 PM EDT | Special Marine Warning | DTX | 91 min | |
| Aug 2, 2:18 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 57 min |
| Aug 2, 2:28 PM EDT | Special Marine Warning | DTX | 62 min | |
| Aug 2, 2:35 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 55 min |
| Aug 2, 2:55 PM EDT | Special Marine Warning | DTX | 95 min | |
| Aug 2, 2:56 PM EDT | Special Marine Warning | DTX | 94 min | |
| Aug 2, 3:21 PM EDT | Tornado Warning | DTX | Sanilac, Tuscola | 39 min |
| Aug 2, 3:29 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 32 min |
| Aug 2, 3:34 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac, Tuscola | 56 min |
| Aug 2, 5:10 PM EDT | Special Marine Warning | DTX | 65 min | |
| Aug 2, 5:42 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Aug 2, 5:45 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 90 min |
| Aug 2, 5:57 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 48 min |
| Aug 2, 6:18 PM EDT | Special Marine Warning | DTX | 87 min | |
| Aug 2, 6:24 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac, Tuscola | 81 min |
| Aug 2, 7:05 PM EDT | Special Marine Warning | DTX | 115 min | |
| Aug 2, 7:08 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 32 min |
| Aug 2, 7:25 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 15 min |
| Aug 2, 7:41 PM EDT | Areal Flood Advisory | DTX | Tuscola | 3 hr |
| Aug 2, 7:45 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland | 30 min |
| Aug 2, 7:51 PM EDT | Special Marine Warning | DTX | 84 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.